RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 5(431), Pages 181–182 (Mi umn9737)  

This article is cited in 7 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

$S$-Units and periodicity in quadratic function fields

V. P. Platonov, M. M. Petrunin

Scientific Research Institute for System Analysis of the Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 16-11-10111
This research was supported by the Russian Science Foundation (grant no. 16-11-10111).


DOI: https://doi.org/10.4213/rm9737

Full text: PDF file (319 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:5, 973–975

Bibliographic databases:

MSC: Primary 11R11; Secondary 11G16, 11J70, 11R27
Presented: В. М. Бухштабер
Accepted: 20.09.2016

Citation: V. P. Platonov, M. M. Petrunin, “$S$-Units and periodicity in quadratic function fields”, Uspekhi Mat. Nauk, 71:5(431) (2016), 181–182; Russian Math. Surveys, 71:5 (2016), 973–975

Citation in format AMSBIB
\Bibitem{PlaPet16}
\by V.~P.~Platonov, M.~M.~Petrunin
\paper $S$-Units and periodicity in quadratic function fields
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 5(431)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn9737}
\crossref{https://doi.org/10.4213/rm9737}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588934}
\zmath{https://zbmath.org/?q=an:06691829}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71..973P}
\elib{http://elibrary.ru/item.asp?id=27350019}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 5
\pages 973--975
\crossref{https://doi.org/10.1070/RM9737}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000394175400006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85011547245}


Linking options:
  • http://mi.mathnet.ru/eng/umn9737
  • https://doi.org/10.4213/rm9737
  • http://mi.mathnet.ru/eng/umn/v71/i5/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Platonov, G. V. Fedorov, “On the periodicity of continued fractions in elliptic fields”, Dokl. Math., 96:1 (2017), 332–335  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
    2. M. M. Petrunin, “$S$-units and periodicity of square root in hyperelliptic fields”, Dokl. Math., 95:3 (2017), 222–225  crossref  crossref  mathscinet  zmath  isi  elib  scopus
    3. V. P. Platonov, G. V. Fedorov, “On the periodicity of continued fractions in hyperelliptic fields”, Dokl. Math., 95:3 (2017), 254–258  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
    4. Yu. V. Kuznetsov, Yu. N. Shteinikov, “O nekotorykh svoistvakh nepreryvnykh periodicheskikh drobei s nebolshoi dlinoi perioda, svyazannykh s giperellipticheskimi polyami i $S$-edinitsami”, Chebyshevskii sb., 18:4 (2017), 261–268  mathnet  crossref
    5. V. P. Platonov, G. V. Fedorov, “On the problem of periodicity of continued fractions in hyperelliptic fields”, Sb. Math., 209:4 (2018), 519–559  mathnet  crossref  crossref  adsnasa  isi  elib
    6. V. P. Platonov, M. M. Petrunin, “Groups of $S$-units and the problem of periodicity of continued fractions in hyperelliptic fields”, Proc. Steklov Inst. Math., 302 (2018), 336–357  mathnet  crossref  crossref  isi  elib
    7. V. P. Platonov, V. S. Zhgoon, M. M. Petrunin, Yu. N. Shteinikov, “On the finiteness of hyperelliptic fields with special properties and periodic expansion of $\sqrt f$”, Dokl. Math., 98:3 (2018), 641–645  mathnet  crossref  crossref  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:201
    References:30
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019